Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Been getting cystic acne. How can I make it leave? Off synthroid

i have been getting cystic acne since xmas. it never goes away. will get a little better but then come back always in the same spot. and if there good and cant see them you can still feel them under the skin. ive tried lots of acne products nothing seams to work. i have diabetes and hashimotos. i believe my acne is cause by my thyroid problems but no doctors think it is linked. i requested being taken off synthroid thinking that was the problem and going on natural thyroid at the lowest dose. my face started to clear up imediatly. then after 3 weeks i upped my dose and my face started to get bad again. there all on my chin area, but i have gotten a couple in my eyebrow area. any ideas? before my thyroid and diabetes diagnosis last june i had the here and there breakouts around my period. except when i was pregnant with both my kids my acne was bad. but never ever have i had cysts that wouldn t go away!!
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response


They are not linked with thyroid problem but can be linked with diabetes.

Take fat free diet.

Wash your face frequently with soap.

Doxycycline capsules should be taken under doctor's guidance and prescription.

Visit a cosmetic surgeon for dermabrasion but for that you have to control your blood sugar first.

Best wishes
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor